Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having loose motion problem, feeling tired and uneasy in stomach. What is causing this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I am having loose motion for past three days and for the last two days it is watery while I am trying to shit
I am feeling uneasy in my stomach and felt tired for sometime
What should be the problem,. Pls advice
Posted Sun, 14 Apr 2013 in Digestion and Bowels
Answered by Dr. Pragnesh Vachharajani 2 hours later

Thanks for posting your query.

The common possibilities are:
If some drugs have been taken etc.

The Commonest possibility is infection most acquired by food or water.

Please do following which should help.

1. Drink plenty of liquids.Juices, Lemon water,ORS etc are better. Drink regularly.
2. Have light diet like rice dal, Curd rice, fruits etc.
3. Take proper rest
4. Avoid maize products and high fatty food.
5. Consult your family physician and get treated for this.

More number of watery stools and poor oral intake can lead to loss of fluids from body and may cause other problems as well.

Please take proper treatment.

Wishing you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor